Startseite UB

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 16.

Article

Wagenführer, Ekkehard (1989) Formal series solutions of singular systems of linear differential equations and singular matrix pencils. Journal of the Faculty of Science / University of Tokyo. Sect. 1. A, Mathematics : J. Fac. Sci. Univ. Tokyo Sect. IA Math. 36 (3), pp. 681-702.

Wagenführer, Ekkehard (1989) On the computation of formal fundamental solutions of linear differential equations at a singular point. Analysis 9 (4), pp. 389-405.

Wagenführer, Ekkehard (1987) On meromorphic transformations reducing the Poincaré rank of a linear differential equation at a singular point. Analysis 7 (1), pp. 47-70.

Wagenführer, Ekkehard (1984) On the regularity of systems of linear differential equations at singular points. Analysis 4 (3-4), pp. 267-298.

Wagenführer, Ekkehard (1983) On calculating the eigenvalues of the finite Hill's differential equation. Numerische Mathematik : Numer. Math. 41 (2), pp. 255-279.

Wagenführer, Ekkehard (1983) On the invariants measuring the irregularity of a system of linear differential equations at a singular point. Analysis 3 (1-4), pp. 369-384.

Wagenführer, Ekkehard (1980) Die Determinantenmethode zur Berechnung des charakteristischen Exponenten der endlichen Hillschen Differentialgleichung. Numerische Mathematik : Numer. Math. 35 (4), pp. 405-420.

Wagenführer, Ekkehard and Lang, H. (1979) Berechnung des charakteristischen Exponenten der endlichen Hillschen Differentialgleichung durch numerische Integration. Numerische Mathematik : Numer. Math. 32 (1), pp. 31-50.

Wagenführer, Ekkehard (1976) Ein Verfahren höherer Konvergenzordnung zur Berechnung des charakteristischen Exponenten der Mathieuschen Differentialgleichung. Numerische Mathematik : Numer. Math. 27 (1), pp. 53-65.

Mennicken, Reinhard and Wagenführer, Ekkehard (1976) Über die Konvergenz verallgemeinerter Hillscher Determinanten. Mathematische Nachrichten 72 (1), pp. 21-49.

Wagenführer, Ekkehard (1975) Über regulär-singuläre Lösungen von Systemen linearer Differentialgleichungen. II. Journal für die reine und angewandte Mathematik : J. Reine Angew. Math. 1975 (272), pp. 150-172.

Wagenführer, Ekkehard (1974) Über regulär-singuläre Lösungen von Systemen linearer Differentialgleichungen. I. Journal für die reine und angewandte Mathematik : J. Reine Angew. Math. 1974 (267), pp. 90-114.

Book Section

Wagenführer, Ekkehard (1988) Regular solutions of a system of linear differential equations at a singular point. In: Équations différentielles dans le champ complexe. Vol. I: Équations différentielles ordinaires (Colloque Strasbourg 1985). Univ. Louis Pasteur, Institut de Recherche Mathématique Avancée , Strasbourg, pp. 261-280.

Book

Mennicken, Reinhard and Wagenführer, Ekkehard (1977) Numerische Mathematik. Band 1. Rororo-Vieweg, 28. Vieweg, Wiesbaden. ISBN 3-499-27028-5.

Mennicken, Reinhard and Wagenführer, Ekkehard (1977) Numerische Mathematik. Band 2. Rororo-Vieweg, 34. Vieweg, Wiesbaden. ISBN 3-499-27034-X .

Thesis

Wagenführer, Ekkehard (1971) Über regulär-singuläre Lösungen von Systemen linearer Differentialgleichungen. PhD, Univ. Köln.

This list was generated on Fri Oct 31 18:22:12 2014 CET.
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact